# SDR FDEA202411261764

- Difficulty date: November 26, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 36,450 hours, 20,462 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: A5341076522300
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CGO COMPT FWD BULKHEAD RH BRACKET CRACK AT FR54, -Y1959 POSITION. REPLACED THE CRACKED AFT CARGO COMPT FWD BULKHEAD RH BRACKET, AT FR54, -Y1959   POSITION. I.A.W A300-600F SRM 51-40-21-001, PARA.6, PAGE 7B - PAGE 23 AND 51-72-10-001, PAGE   2. THIS REPAIR IS CLASSIFIED AS MINOR, PER GMM 6-2-100.
